# SDR C77A20150327003

- Difficulty date: March 22, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 20,451 hours, 11,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  DEFERRED IAW MEL 25-62-07-1.  TRANSFERRED TO SDI.  PLACARD INSTALLED.  OK FOR SERVICE.  MEL APPLIED, MEL 25-62-07-1 CAT C.  L2 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R L2 FLASHLIGHT BATTERY IAW AMM 33-51-01. OPERATIONS CHECKED GOOD.  THIS CLEARS DM1880536.  PLACARD SDI SIGNED, MXC NOTIFIED.  ACFT OK FOR SERVICE.
